Open Access
Translator Disclaimer
Fall 2003 Illustrating the Prime Number Theorem via Mathematica
Werner Horn
Missouri J. Math. Sci. 15(3): 162-172 (Fall 2003). DOI: 10.35834/2003/1503162

Abstract

This paper gives an introduction to the Prime Number Theorem via the use of a computer algebra system. Special consideration is given to the fact that the results might mislead the unsuspecting person to expect an asymptotically linear relationship. The article is accessible to anyone who had two semesters of calculus.

Citation

Download Citation

Werner Horn. "Illustrating the Prime Number Theorem via Mathematica." Missouri J. Math. Sci. 15 (3) 162 - 172, Fall 2003. https://doi.org/10.35834/2003/1503162

Information

Published: Fall 2003
First available in Project Euclid: 31 August 2019

zbMATH: 1080.11003
MathSciNet: MR2009127
Digital Object Identifier: 10.35834/2003/1503162

Rights: Copyright © 2003 Central Missouri State University, Department of Mathematics and Computer Science

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.15 • No. 3 • Fall 2003
Back to Top